RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 6(294), Pages 169–170 (Mi umn1361)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rings defined by purities

G. E. Puninskii


Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:6, 181–182

Bibliographic databases:

MSC: 13C10, 13C11, 13E10
Received: 09.07.1993

Citation: G. E. Puninskii, “Rings defined by purities”, Uspekhi Mat. Nauk, 48:6(294) (1993), 169–170; Russian Math. Surveys, 48:6 (1993), 181–182

Citation in format AMSBIB
\Bibitem{Pun93}
\by G.~E.~Puninskii
\paper Rings defined by purities
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 6(294)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn1361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264172}
\zmath{https://zbmath.org/?q=an:0834.16006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48R.181P}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 6
\pages 181--182
\crossref{https://doi.org/10.1070/RM1993v048n06ABEH001106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PZ92000017}


Linking options:
  • http://mi.mathnet.ru/eng/umn1361
  • http://mi.mathnet.ru/eng/umn/v48/i6/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Beidar, A. V. Mikhalev, G. E. Puninskii, “Logicheskie aspekty teorii kolets i modulei”, Fundament. i prikl. matem., 1:1 (1995), 1–62  mathnet  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:212
    Full text:66
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019